Show simple item record

dc.contributor.authorBruzón Gallego, María de los Santos
dc.contributor.authorGandarias, M.L.
dc.contributor.authorCamacho, J.C.
dc.contributor.otherMatemáticasen_US
dc.date.accessioned2014-04-02T07:58:13Z
dc.date.available2014-04-02T07:58:13Z
dc.date.issued2008-01-01T00:00:00Z
dc.identifier.issn1402-9251
dc.identifier.issn10.2991/jnmp.2008.15.s3.9
dc.identifier.urihttp://hdl.handle.net/10498/16027
dc.description.abstractIn this paper, the family of BBM equation with strong nonlinear dispersive is considered. We apply the classical Lie method of infinitesimals. The symmetry reductions are derived from the optimal system of subalgebras and lead to systems of ordinary differential equations. We obtain for special values of the parameters of this equation, many exact solutions expressed by various single and combined nondegenerative Jacobi elliptic function solutions and their degenerative solutions (soliton, kink and compactons).en_US
dc.formatapplication/pdf
dc.language.isoengen_US
dc.publisherAtlantis Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccess
dc.sourceJournal of Nonlinear Mathematical Physics Volume 15, Supplement (2008), 81–90en_US
dc.subjectsymmetry analysis BBM equationsen_US
dc.titleSymmetry Analysis and Solutions for a Generalization of a Family of BBM Equationsen_US
dc.typeinfo:eu-repo/semantics/articleen_US
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.description.physDesc10 páginas
dc.identifier.doi10.2991/jnmp.2008.15.s3.9


Files in this item

This item appears in the following Collection(s)

Show simple item record